# SDR CA090401010

- Difficulty date: March 18, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Packing
- Condition: Damaged
- Location: Feathering Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) RT ENGINE WAS SHUTDOWN DURING A SCHEDULED REVENUE FLIGHT. THE ACFT WAS DIVERTED WHERE A SINGLE ENGINE LANDING WAS PERFORMED. POST FLIGHT INSP REVEALED A DAMAGED PREFORMED PACKING BETWEEN THE FEATHERING PUMP AND THE CASE. PACKING WAS REPLACED AND FOLLOWING THE REQUIRED TESTS THE ENGINE AND THE ACFT RETURNED INTO SERVICE.
